MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 7 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-40-712
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); No Code Available (3191)
Date of Event 11/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) 2017: the patient underwent a right total knee arthroplasty.Attune implants were utilized with depuy cement x2.Patella was resurfaced.No intraoperative complications were noted.(b)(6) 2018: the patient underwent a revision of the right knee for pain, mild effusion, and radiographic detection of increased bone uptake in femur and tibia.Intraoperatively, the tibia tray was found internally rotated and surgeon notes implies tibial tray loose at implant-cement interface as the component disengaged from cement mantle with one attempt while leaving cement mantle adhered to tibia.No infection.Patella was not revised.Only the tibia tray and poly insert were replaced.This is captured on (b)(4).(b)(6) 2018: patient diagnosed with right knee wound dehiscence with superficial infection.Patient received irrigation and debridement due to infection.Intraoperatively, surgeon found arthrotomy completely intact and not able to express fluid from arthrotomy itself.No implants removed at this procedure.(b)(6) 2018: patient diagnosed with infected right knee arthroplasty and receives resection of right knee arthroplasty with placement of dynamic spacer.Patient received a complete synovectomy and all components (tibia, femoral, patella, insert) were removed.Surgeon then implanted size 4 sigma femoral component and antibiotic spacer both cemented in place (cement manufacturer not identified).(b)(6) 2019: patient receives a total revision knee arthroplasty.Femoral component (implanted (b)(6) 2018) and antibiotic spacer (implanted (b)(6) 2018) both removed and replaced with non-depuy revision knee system with unidentified manufacturer cement.Doi: (b)(6) 2017.Dor: (b)(6) 2018 (tibial tray and insert).Doe: (b)(6) 2018 (irrigation and debridement).Dor: (b)(6) 2018 (revision tibial tray, revision insert, femoral, patella).Dor: (b)(6) 219 (sigma femoral).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary - no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot - null.Device history batch - null.Device history review - null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 7 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9545627
Report Number1818910-2020-00305
Device Sequence Number16738051
Product Code JWH
UDI-Device Identifier10603295050254
UDI-Public10603295050254
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number1516-40-712
Device Catalogue Number151640712
Device Lot NumberHP8586
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date01/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR